# SDR UPS97824723

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corrosion
- Location: Rt Te Flap Slot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT O/B SLOT VANE I/B END ON L/E HAS AREA OF HEAVY CORROSION AND SCREWS PULLING THROUGH SKIN.  REPAIRED IAW SRM 57-2-0.
